MAUDE Adverse Event Report: DEPUY FRANCE SAS ¿ 3003895575 CORAIL REVISION STEM HO 12; HIP FEMORAL STEM/SLEEVE

DEPUY FRANCE SAS ¿ 3003895575 CORAIL REVISION STEM HO 12; HIP FEMORAL STEM/SLEEVE
Catalog Number L98112
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address fracture stem and pain.
 
Additional Manufacturer Narrative
The complaint description states that the patient was revised to address fracture stem and pain.Examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL REVISION STEM HO 12
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY FRANCE SAS ¿ 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex, rhone alpes 69801
FR  69801
MDR Report Key6845748
Report Number1818910-2017-24039
Device Sequence Number16153527
Product Code LWJ
UDI-Device Identifier10603295262404
UDI-Public10603295262404
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL98112
Device Lot Number6757429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2017
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer10/26/2017
10/31/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date10/31/2017
11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR